# SDR AALA201810109015

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 100,544 hours, 16,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT GALLEY, FLIGHT ATTENDANT SEAT FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW MM 25-64-00.
